| Catalog Number |
P99-190-TX06 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the tip of a cannulated hex driver broke intra-operatively during the final stage of inserting a 2.5 mm headless screw.The procedure followed the surgical technique.The broken driver tip was retrieved, and the case was completed without delay.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.